MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFC*SIGMA C/S NPOR FE RT SZ2.5; KNEE FEMORAL COMPONENT

DEPUY RAYNHAM ¿ 1219655 PFC*SIGMA C/S NPOR FE RT SZ2.5; KNEE FEMORAL COMPONENT
Catalog Number 960058
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address subsidence of the tibia and loosening of the tibia and femoral component at the cement to implant interface, cement manufacturer is unknown.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6998332
Report Number1818910-2017-27975
Device Sequence Number16440012
Product Code JWH
UDI-Device Identifier10603295232445
UDI-Public10603295232445
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960058
Device Lot Number356058AB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR